# SDR A6WA202106077797

- Difficulty date: May 19, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 37,073 hours, 35,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Fs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT FS 640.00 - 1Ï¿½ LH STR 26 + 2Ï¿½.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED SKIN DENT AT AFT FUSELAGE FS640.00 - 1Ï¿½ LH STR 26 +2Ï¿½. DAMAGE MEASURES 1.200Ï¿½L X 0.600Ï¿½W X 0.023Ï¿½D. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01636 REV A DATED 5/22/2021.
